# SDR 2006UALA01675

- Difficulty date: August 25, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 41,829 hours, 7,985 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP AT DOOR 1R, SEATS 1EF, 2EF, 3EF BOTH FORE & AFT LIGHTS, SEATS 8EF & 9EF ALL LIGHTS & SEATS 36C, 37C, 38C, 40C & 19G.  REPLACED BATTERY PACK ASSY AT DOOR 1R FOR ALL 1ST CLASS AND FWD SEC OF BUSINESS CLASS PROX LIGHTS, OPS CHECK GOOD.  ALL OTHER LIGHTS RELAMPED OR REPLACED LIGHT ASSEMBLIES AS NESSESARY.  OP CHECKED NORMALLY.
